Couldn't find what you looking for?

TRY OUR SEARCH!

My husband had a lumbar epidural steroid injection 2 days ago. Yesterday his BP became elevated and his heart rate increased to 157. He took his BP meds and it went down, but today was high again. His Blood sugar increased to 191. I know that steroids raise blood sugar levels, but is there any evidence that it can cause significant increases in blood pressure and heart rate?

Loading...

I have had ESI shots in the lumbar region for four years now and have never had any issue until the one I received on September 19. My BP has been ranging 125-105 on the bottom since, with an increase in medications from 20 mg to 80 mg twice a day. Today, October 9, I have seen a decrease. This morning it was 112/69. My GP told me it would take about month for everything to level out and I guess he is right. My BG is still a little elevated at 131 this morning. All I can say is it does take about a month.
Reply

Loading...

I had a Lumbar Epidural 2 days ago and now my BP is very elevated -- to 165/107. This is very alarming to me. Does anyone know why this would happen?

Reply

Loading...


I had cervical ESI done on Monday, and my BP & pulse rate has continued to be elevate. I thought I would call the physician's office in the AM to see if I need to be concerned. I am an avid runner, so I want to raise my BP & pulse during exercise, but when it is high all the time< i pay attention.
Reply

Loading...

I received a shot in the L4/L5 region of my spine on December 10, 2015.
I started to notice that I was becoming short tempered and anxious about a week later and chalked it up to the upcoming holiday. I also started noticing pain in my left eye and some in my right eye. During the holidays my visiting children were sick, and I attributed my uneasiness to "coming down" with something. I also noticed when speaking to someone whether on the phone or even in person, I would feel flush in my face.
I received an inversion table for Christmas to help with my bulging discs. By December 27, I was really beginning to notice that I WAS not myself. I had to run an errand and checked my blood pressure at the market. I was shocked to see 150/96 60! My normal is 110/70 55. I called my GP's on call doctor who told me to take some Aleves, maybe take a walk or a nap. I tried to explain my concern, telling her the only things new in my life are the cortisone shot and the inversion table. she said neither would cause this change and it could be stress related. I went home, told the wife, went to blow my nose and bled like crazy! She panicked and I was already anxious, so off to the ER for a cat scan and blood work. Other than high blood pressure I was fine. Again the ER doctor assured me it was not related to the shot or the table. He told me I had hypertension. I was scheduled for another shot and spoke to the nurse who actually LISTENED to my concerns and recommended I speak to the doctor. Up until this point I was beginning to believe this change was in fact stress catching up with me. The doctor LISTENED to me and said " the shot ABSOLUTELY could have this effect and it WILL gradually wear off!"
THANK GOD!!!! As of today my BP is again 110/70 55, no more flush feeling, my eyes feel fine, although I had an eye exam when this was going on and I showed higher than normal pressure in my right eye.
That's getting checked this week.
THIS INFO NEEDS TO BE SHARED AND UNDERSTOOD!
Most of my fear was caused by MISINFORMATION!
Thank all of you for reporting what you have gone through.
Reply
Reply

Loading...

The same happen to me . how long does this injection last because I was fine until I got this
Reply

Loading...

I HAVE severe fluctuation also and hot flashes and heartburn.Been 10 days,since the lower back ablation.Sure hope it will stop soon,and thecheadaches ,veryfrustrating
Reply

Loading...

I had severe heart palpitations after receiving a steroid injection in my hip. I have high blood pressure to begin with, and I had to call the doctor because my heart was racing so wildly and I could not calm it down. I just waited it out. It was really scary. I cannot take any steroid injections ever again.
Reply

Loading...

I had the shots in my neck, i went home and took a nap. I then wome up with my heart racing. I took my heart rate and blood pressure it was 191 over 109 and my resting heart rate was 130. Any ideas. My doctors were puzzled.
Reply

Loading...

Recieved a epidural steroid injection (ESI) L4L5 woke up the next morning and my sciatic pain in my leg was much better. By 5pm that same afternoon I was in the emergency room with blood pressure of 110/215! They thought I was having a heart attack. Did all the blood tests....no heart attack! I told the ER Doc my pressure is usually 75/125 and yesterday I had an ESI L4L5. He said the injection didn't cause this and I should see myq GP regarding high blood pressure. My GP says its possible the steroids be causing this but lets put you on some medication to lower it and do a stress test in two weeks.
If i can find this site again I'll report back.

Reply

Loading...

I got a epidural steroid injection 12 days ago. My heart has been beating SO fast I had to increase my bp medicine and my sugar is up and I never had a sugar problem before, will this all subside? If not, what should I do. Any advise, anyone.
Reply

Loading...

I've had 6 total ESI in 2 years. It definitely causes high blood pressure, flushes, heartburn. My EKG came back abnormal today. Didn't have these problems before epidural steroid injections.
Reply

Loading...

Thank you . I had epidural steroid injections in L-3-4two weeks ago . Have had increased blood pressure and increased heart rate for about ten days. Mood swings, puffy face and jittery feelings like I’m on oral steroids.
Reply

Loading...

I have had 2 injections now in C6-C7 both times my heart rate and BP went up temporarily. Yesterday was my second and my BP normally is 128/75 HR 65. Afterwards it went to 148/85 HR 97. Last injection it took several days to "normalize" which I think this will be the case by the end of the week. I have one more scheduled the end of the month.
Reply

Loading...

Now 145/88 pulse is 108 resting usually 115/75 pulse 80 so I can attest factually I had a double sided spinal steroidal epidural. Today and it’s greatly elevated.
Reply

Loading...